American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Jaya NN. Iyer. Murre's conjectures and explicit Chow-Künneth projectors for varieties with a nef tangent bundle. Trans. Amer. Math. Soc. 361 (2009) 1667-1681. MR 2457413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Enrique Artal Bartolo, Jorge Carmona Ruber and José Ignacio Cogolludo Agustín. Effective invariants of braid monodromy. Trans. Amer. Math. Soc. 359 (2007) 165-183. MR 2247887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. Chéniot and C. Eyral. Homotopical variations and high-dimensional Zariski-van Kampen theorems. Trans. Amer. Math. Soc. 358 (2006) 1-10. MR 2171220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel C. Cohen and Peter Orlik. Gauss-Manin connections for arrangements, III Formal connections. Trans. Amer. Math. Soc. 357 (2005) 3031-3050. MR 2135734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lubomir Gavrilov and Iliya D. Iliev. Complete hyperelliptic integrals of the first kind and their non-oscillation. Trans. Amer. Math. Soc. 356 (2004) 1185-1207. MR 2021617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexis Kouvidakis. Theta line bundles and the determinant of the Hodge bundle. Trans. Amer. Math. Soc. 352 (2000) 2553-2568. MR 1709775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James A. Carlson. Hypersurface variations are maximal. II . Trans. Amer. Math. Soc. 323 (1991) 177-196. MR 978385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James A. Carlson. Erratum to: ``Bounds on the dimension of variations of Hodge structure'' . Trans. Amer. Math. Soc. 299 (1987) 429. MR 869421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Cano. Desingularizations of plane vector fields . Trans. Amer. Math. Soc. 296 (1986) 83-93. MR 837799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James A. Carlson. Bounds on the dimension of variations of Hodge structure . Trans. Amer. Math. Soc. 294 (1986) 45-64. MR 819934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter F. Stiller. A note on automorphic forms of weight one and weight three . Trans. Amer. Math. Soc. 291 (1985) 503-518. MR 800250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gerald Leonard Gordon. On a simplicial complex associated to the monodromy . Trans. Amer. Math. Soc. 261 (1980) 93-101. MR 576865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alan Landman. On the Picard-Lefschetz transformation for algebraic manifolds acquiring general singularities . Trans. Amer. Math. Soc. 181 (1973) 89-126. MR 0344248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia